| Model Number |
PHA04408 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation.Revision njr number: (b)(4).Side:l.Primary asa: p2 - mild disease not incapacitating.Component not revised: profemur xm stem size 0 / product id: pha06000 / lot no.: 1659776.Profemur® neck neutral short / product id: pha01202 / lot no.: 1666220.Profemur® xm distal centralizer / product id: prxmdc01 / lot no.: 15571341622616.Mhra reference no: (b)(4).